# SDR AALA202301204436

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N324RN
- Make and model: Boeing 737823
- Aircraft serial: 44454
- Aircraft time: 7,491 hours, 2,826 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Sparks
- Location: R1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ELECTRICAL SNAPPING HEARD FROM FIRST OFFICER`S R1 WINDSHIELD.  ELECTRICAL BURNING ODOR NOTED.  (OPEN)
